Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 18, NWS Wilmington, OH

September 16, 2010Clark County, Franklin County, Madison County, Ohio

NWS Wilmington, OH issued this tornado warning at Sep 16, 2010, 4:10 PM EDT for Clark County, Franklin County, Madison County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2010, 4:10 PM EDT (20:10 UTC)
Expired
Sep 16, 2010, 4:45 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Franklin County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 2:10 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WFUS51 KILN 162010
TORILN
OHC023-049-097-162045-
/O.NEW.KILN.TO.W.0018.100916T2010Z-100916T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT THU SEP 16 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  CENTRAL MADISON COUNTY IN CENTRAL OHIO...
  EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...

* UNTIL 445 PM EDT.

* AT 408 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM THAT WAS
  LIKELY PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
  SOUTH VIENNA...MOVING EAST AT 50 MPH. IN ADDITION TO THE TORNADO...
  THIS STORM IS CAPABLE OF PRODUCING 1 INCH SIZED HAIL.

* LOCATIONS IMPACTED INCLUDE...
  CHOCTAW LAKE...
  LONDON...
  JEFFERSON...
  LAKE DARBY...

IN ADDITION...BRIGHTON...LAFAYETTE...MADISON LAKE...LILLY CHAPEL AND
BIG PLAIN ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 64 AND 84...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3997 8322 3981 8324 3991 8369 3999 8365
TIME...MOT...LOC 2010Z 281DEG 41KT 3993 8360

$$


BINAU
2 follow-up statements
474 
WWUS51 KILN 162021
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT THU SEP 16 2010

OHC023-049-097-162045-
/O.CON.KILN.TO.W.0018.000000T0000Z-100916T2045Z/
CLARK OH-MADISON OH-FRANKLIN OH-
421 PM EDT THU SEP 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR EXTREME
SOUTHWESTERN FRANKLIN AND CENTRAL MADISON COUNTIES IN CENTRAL OHIO...
AND EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...

AT 417 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
BRIGHTON...CROSSING I-70...MOVING EAST AT 45 MPH. IN ADDITION TO THE 
TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZED HAIL.

LOCATIONS IMPACTED INCLUDE...
LONDON...JEFFERSON AND LAKE DARBY.

IN ADDITION...LAFAYETTE...MADISON LAKE...LILLY CHAPEL AND BIG PLAIN
ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3993 8359 3998 8356 3997 8322 3981 8324
TIME...MOT...LOC 2021Z 284DEG 38KT 3992 8348

$$
515 
WWUS51 KILN 162028
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT THU SEP 16 2010

OHC023-162037-
/O.CAN.KILN.TO.W.0018.000000T0000Z-100916T2045Z/
CLARK OH-
428 PM EDT THU SEP 16 2010

...THE TORNADO WARNING FOR EASTERN CLARK COUNTY HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3991 8349 3996 8346 3997 8322 3981 8324
TIME...MOT...LOC 2027Z 283DEG 38KT 3991 8341

$$

OHC049-097-162045-
/O.CON.KILN.TO.W.0018.000000T0000Z-100916T2045Z/
MADISON OH-FRANKLIN OH-
428 PM EDT THU SEP 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR EXTREME
SOUTHWESTERN FRANKLIN AND CENTRAL MADISON COUNTIES IN CENTRAL OHIO...

AT 422 PM EDT...A TORNADO WAS REPORTED ON THE GROUND BY THE PUBLIC 
NEAR SOUTH VIENNA. RADAR INDICATED THAT THE TORNADO PRODUCING STORM 
WAS NOW LOCATED NEAR LAFAYETTE...MOVING EAST AT 45 MPH. IN ADDITION 
TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZED 
HAIL.

LOCATIONS IMPACTED INCLUDE...
JEFFERSON AND LAKE DARBY.

IN ADDITION...MADISON LAKE...LILLY CHAPEL AND BIG PLAIN ARE NEAR THE
PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3991 8349 3996 8346 3997 8322 3981 8324
TIME...MOT...LOC 2027Z 283DEG 38KT 3991 8341

$$


BINAU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Sep 16, 3:48 PM EDT, 22 minutes earlier.

Area forecast discussion, Sep 16, 3:48 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT THU SEP 16 2010

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO PUSH EAST ACROSS THE
EASTERN GREAT LAKES OVERNIGHT AS AN ASSOCIATED COLD FRONT MOVES
THROUGH THE OHIO VALLEY. HIGH PRESSURE WILL THEN BUILD INTO THE
AREA FOR FRIDAY AND SATURDAY.
&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A LINE OF SHOWERS AND THUNDERSTORMS IS CURRENTLY EXTENDING FROM
NORTH CENTRAL OHIO DOWN INTO THE EASTERN MIAMI VALLEY. THE NORTHERN
PART OF THIS LINE IS MOVING EAST FAIRLY QUICKLY WHILE THE SOUTHERN
EDGE IS TRAILING BACK TO THE WEST. BEST INSTABILITIES ARE
CURRENTLY ACROSS CENTRAL AND NORTHERN PORTIONS OF OHIO WHERE ML
CAPES ARE IN THE VICINITY OF 1000 J/KG. THIS IS ALSO THE AREA OF
BETTER LOW LEVEL SHEAR VALUES SO IT LOOKS LIKE BEST CHANCE FOR
SEVERE ACROSS OUR AREA WILL BE ALONG AND NORTH OF INTERSTATE 70 AS
IT PUSHES THROUGH THE COLUMBUS AREA OVER THE NEXT HOUR OR SO. AFTER
THAT...SEVERE THREAT SHOULD TAPER OFF AS INSTABILITY WILL BE MORE
LIMITED. WILL THEREFORE TAPER OFF PCPN CHANCES FAIRLY QUICKLY THIS
EVENING. WE MAY GO MAINLY CLEAR FOR A WHILE LATER THIS EVENING AS
WE START TO LOSE SOME OF THE DIURNALLY ENHANCED CLOUDS.
HOWEVER...MODELS ARE INDICATING THAT SOME LOWER CIGS OFF TO OUR
NORTHWEST WILL PIVOT DOWN ACROSS OUR AREA IN DEVELOPING CAA
PATTERN OVERNIGHT. WILL THEREFORE ALLOW FOR SKIES TO BECOME MOSTLY
CLOUDY ACROSS ABOUT THE NORTHWEST TWO THIRDS OF OUR FA OVERNIGHT.
EXPECT OVERNIGHT LOWS TO GENERALLY BE IN THE MID 50S.
&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
ASSUMING STRATUS DECK MAKES IT DOWN INTO OUR AREA TONIGHT...SOME
CLOUDS WILL LIKELY LINGER THROUGH MUCH OF THE MORNING HOURS ON
FRIDAY. SKIES SHOULD THEN BECOME PARTLY SUNNY FOR THE AFTERNOON AS
HIGH PRESSURE SETTLES INTO THE REGION. LOW LEVEL THERMAL PROFILES
ARE SUPPORTING HIGHS IN THE MID TO UPPER 70S BUT WILL NOT GO QUITE
THAT WARM AS MORNING CLOUDS COULD GET US OFF TO A SLOW START. THE
HIGH WILL SLIDE OFF TO THE EAST THROUGH SATURDAY WHICH WILL LEAD
TO A BIT OF A WARMING TREND HEADING INTO THE WEEKEND. A WEAK COLD
FRONT WILL APPROACH FROM THE NORTH SATURDAY NIGHT AND THIS COULD
LEAD TO A FEW SHOWERS ACROSS THE FAR NORTH LATE.
&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
COLD FRONT WILL BE PASSING SOUTH THROUGH THE OHIO VALLEY ON SUNDAY
WITH SHOWERS NOTED BEHIND IT. THUNDER IS MORE OF AN OUTLIER AT THIS
TIME OF YEAR WITHOUT STRONG UPPER LEVEL SUPPORT. LITTLE UPPER
SUPPORT IS NOTED WITH THESE SYSTEMS MOVING THROUGH BEYOND SUNDAY SO
I LEFT ANY RAIN AS JUST SHOWERS. LARGEST TEMPERATURE DIFFERENCE WILL
BE NOTED ON SUNDAY IN THE RAIN-COOLED AIR BEHIND THE FRONT WITH MID
70S NOTED N OF I-70 AND MID 80S S OF THE OHIO RIVER. THINK THAT
SOUTHERN HIGH TEMPERATURES ARE A BIT TOO WARM BUT THIS MATCHED WELL
WITH SURROUNDING OFFICES.

HIGH PRESSURE SETTLES OVER THE GREAT LAKES SUN NIGHT AND
MON...SLIDING INTO THE NERN U.S. MON NIGHT. THE COLD FRONT THAT WILL
BE SOUTH OF THE OHIO VALLEY ON MONDAY WILL LIKELY LIFT NORTHWARD
OVERNIGHT AS A WARM FRONT AS FLOW TURNS SOUTH. THIS STRONGER SRLY
FLOW WILL BE PRETTY UNIFORM OVER THE REGION AND USHER IN WARMER
TEMPERATURES FOR THE MIDDLE OF NEXT WEEK. MODELS ARE SHOWING THE
NEXT COLD FRONT TO PUSH THROUGH ON WED...BUT THE TIMING AND STRENGTH
OF THIS SYSTEM IS PRETTY UNCERTAIN GIVEN UNIFORM WESTERLY FLOW ALOFT.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
COLD FRONT STRETCHES NORTHEAST TO SOUTHWEST ACROSS INDIANA. THIS
WILL PUSH ACROSS THE TERMINALS BY 00Z. EXPECT SOME GUSTS UP TO 25
KT AHEAD OF THE FRONT. THUNDERSTORMS HAVE DEVELOPED IN NORTHERN
INDIANA AND NORTHWEST OHIO. SEEMS LIKE A PRETTY GOOD CHANCE THAT
THEY WILL IMPACT KDAY...KCMH AND KLCK. WHILE ADDITIONAL STORMS MAY
DEVELOP AHEAD OF THE FRONT...IT IS LESS CERTAIN THAT THEY WILL
IMPACT THE OTHER TERMINALS. THERE SHOULD BE SOME CLEARING AFTER
THE FRONT PASSES. HOWEVER LOW LEVEL MOISTURE WILL WRAP INTO THE
REGION OVERNIGHT WITH MVFR CEILINGS EXPECTED. IN ADDITION THERE
COULD BE SOME VISIBILITY RESTRICTIONS. LOW CLOUDS MAY NOT SCATTER
UNTIL LATE IN THE TAF PERIOD.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...FRANKS
AVIATION...
Hazardous weather outlook, Sep 16, 3:20 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
320 PM EDT THU SEP 16 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-
171930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
320 PM EDT THU SEP 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH EARLY EVENING. ANY STORMS THAT OCCUR WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ026-034-035-042>046-051>056-060>065-074-171930-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
320 PM EDT THU SEP 16 2010

...SEVERE THUNDERSTORM WATCH 668 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Sep 16, 2:00 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EDT THU SEP 16 2010

OHZ026-034-035-042>044-051-161900-
MIAMI OH-DARKE OH-SHELBY OH-LOGAN OH-AUGLAIZE OH-MERCER OH-HARDIN OH-
200 PM EDT THU SEP 16 2010

...A BROKEN LINE OF DEVELOPING THUNDERSTORMS WILL AFFECT WESTERN
HARDIN...MERCER...AUGLAIZE...NORTHWESTERN LOGAN...SHELBY...NORTHERN
DARKE AND NORTHWESTERN MIAMI COUNTIES THROUGH 300 PM EDT...

AT 151 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM ROCKFORD TO FORT RECOVERY TO WEST OF UNION CITY...MOVING EAST
AT 45 MPH.

WIND GUSTS TO 50 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...CELINA...
ST. HENRY...ST. MARYS...UNION CITY...NEW KNOXVILLE...NEW BREMEN...
CRIDERSVILLE...WAPAKONETA...ANSONIA...MINSTER AND BOTKINS.

ALSO...MENDON...NEPTUNE...MONTEZUMA...CARTHAGENA...NORTH DAYTON...
KOSSUTH...BULKHEAD AND CHICKASAW ARE NEAR THE PATH OF THIS LINE OF
DEVELOPING THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4054 8369 4015 8436 4016 8482 4042 8481
      4073 8464 4073 8445 4069 8444 4069 8423
      4066 8420 4065 8410 4065 8389 4082 8387
      4081 8353

BINAU
Local storm report, Sep 16, 2:50 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 PM EDT THU SEP 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             WAYNESFIELD             40.60N 83.97W
09/16/2010  E0.88 INCH       AUGLAIZE           OH   PUBLIC

&&

KURZ
Local storm report, Sep 16, 2:51 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT THU SEP 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     WAYNESFIELD             40.60N 83.97W
09/16/2010                   AUGLAIZE           OH   PUBLIC

            LARGE BRANCHES BROKEN.

&&

KURZ
Local storm report, Sep 16, 3:24 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT THU SEP 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             BELLEFONTAINE           40.36N 83.76W
09/16/2010  E1.00 INCH       LOGAN              OH   TRAINED SPOTTER

&&

KURZ
Special weather statement, Sep 16, 3:37 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT THU SEP 16 2010

OHZ051>054-162030-
CLARK OH-MADISON OH-MIAMI OH-CHAMPAIGN OH-
337 PM EDT THU SEP 16 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAMPAIGN...EASTERN
MIAMI...NORTHERN MADISON AND NORTHERN CLARK COUNTIES THROUGH 430 PM
EDT...

AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HAVEN
VIEW...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW CARLISLE...
SPRINGFIELD...CHOCTAW LAKE AND LONDON.

ALSO...CHRISTIANSBURG...DONNELSVILLE...NORTH HAMPTON...DIALTON...
THACKERY...TERRE HAUTE...LAWRENCEVILLE AND TREMONT CITY ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4008 8326 3982 8335 3994 8413 4006 8407

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 2:50 AM EDTSpecial Weather StatementILNFayette40 min
Sep 16, 2:00 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Mercer, Shelby60 min
Sep 16, 2:37 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby, Union53 min
Sep 16, 2:53 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby, Union67 min
Sep 16, 3:35 PM EDTSevere Thunderstorm WarningILNDelaware, Union55 min
Sep 16, 3:37 PM EDTSpecial Weather StatementILNClark, Madison53 min
Sep 16, 3:53 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Franklin, Madison67 min
Sep 16, 4:32 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking43 min
Sep 16, 4:37 PM EDTTornado WarningILNDelaware, Franklin, Licking38 min
Sep 16, 4:40 PM EDTTornado WarningILNFranklin, Madison35 min
Sep 16, 5:08 PM EDTSpecial Weather StatementILNFairfield, Pickaway67 min
Sep 16, 5:11 PM EDTSevere Thunderstorm WarningILNLicking49 min
Sep 16, 5:13 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin47 min
Sep 16, 5:28 PM EDTTornado WarningILNFairfield35 min
Sep 16, 5:37 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway53 min
Sep 16, 5:59 PM EDTTornado WarningILNFairfield, Hocking, Pickaway61 min
Sep 16, 6:23 PM EDTTornado WarningILNHocking, Pickaway, Ross40 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.